# SDR ASAA2022102540479

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,501 hours, 10,971 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sensor
- Part number: 2020002050206021
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN TANK FUEL QTY & TOTAL WENT BLANK ONCE AIRBORNE. CAME BACK ONCE WE LANDED. GROUNDED - YES. AIR TURNBACK.  REMOVED AND REPLACED FUEL TANK UNITS 7, 8, 3, 10 REF B737-900 AMM 28-41-21/401. #2 FQIS SYSTEM TEST GOOD AT 397.2 PICO FARADS REF AMM 28-41-00-730-801.
